- 55 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
In a case report, a 17-year-old boy developed ischaemic priapism during treatment with epoetin-α and heparin, and also developed anxiety, hallucinations and shortness of breath with pseudoephedrine and 15-year-old developed priapism during treatment with epoetin-α and heparin [routes and time to reaction onset not stated].
Patient 1: The 17-year-old boy, who had end-stage disease secondary (ESRD) secondary to hereditary focal segmental glomerulosclerosis, was on haemodialysis. Subsequently, he developed priapism. He had no prior history of priapism. He was on 3 times a week haemodialysis since 10 months. His medical history was significant for hypertension and anxiety, and he was on various other medications including multivitamin. During haemodialysis he was administered...
- Shih WV, et al. Priapism and hemodialysis: Case report and literature review. Clinical Nephrology 90: 64-70, No. 1, Jul 2018. Available from: URL: http://doi.org/10.5414/CN109416 - USA